# SDR SWAA2025102021958

- Difficulty date: October 6, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR; EMERGENCY LIGHT FWD AND AFT ARE INOP LEFT OVERWING DOOR EMERGENCY LIGHT FWD AND AFT ARE INOP.   REPLACED M1670 EMERGENCY BATTERY AND TESTED IAW AMM 33-51-06-960-805, NO DEFECTS NOTED.   DADO PANEL SPRING CLIP HOLDER AT THIS LOCATION DAMAGED, PREVENTING REINSTALLATION OF PANEL.
